Journal of Differential Geometry

On the anti-canonical geometry of $\mathbb{Q}$-Fano threefolds

Meng Chen and Chen Jiang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


For a $\mathbb{Q}$-Fano 3-fold $X$ on which $K_X$ is a canonical divisor, we investigate the geometry induced from the linear system $\lvert -mK_X \rvert$ and prove that the anti-$m$-canonical map $\varphi - m$ is birational onto its image for all $m \geq 39$. By a weak $\mathbb{Q}$-Fano 3-fold $X$ we mean a projective one with at worst terminal singularities on which $-K_X$ is $\mathbb{Q}$-Cartier, nef and big. For weak $\mathbb{Q}$-Fano 3-folds, we prove that $\varphi - m$ is birational onto its image for all $m \geq 97$.

Article information

J. Differential Geom., Volume 104, Number 1 (2016), 59-109.

First available in Project Euclid: 6 September 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Chen, Meng; Jiang, Chen. On the anti-canonical geometry of $\mathbb{Q}$-Fano threefolds. J. Differential Geom. 104 (2016), no. 1, 59--109. doi:10.4310/jdg/1473186539.

Export citation